# SDR FDEA201812053435

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,623 hours, 29,568 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 350082
- Part serial: B392
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED LBL 1 AIR SYS 1 OFF, FOLLOWED BY LVL 2 AIR MANIFOLD 1 FAIL. REF FIM 36-23-00-810-803 AND 36-23-00-810-801.  NOT:; CREW REPORTED THAT WING ANTI ICE WAS NOT IN USE AT TIME OF FAULT OCCURRENCE. FOUND LH WING ANTI-ICE PRESS SW. WAS FAULTED ON MAMIFOLD FAULT BOX IN CAC. RESET FAULT BALL. R&I  LH WING DP SWITCH PER  MM 36-23-03-4. PERFORMED LEAK CK AND OPS CKS OK.   PERFORMED #1 PNEUMATIC PRESSURE DECAY TEST PER MM 36-00-01-5.  TEST PASSED.  PERFORMED AIR SYSTEM TEST PER MM 36-23-01-5. TEST PASSED.  DUE HISTORY REPLACED MANIFOLD FAIL CONTROLLER PER MM 36-23-01-4. PERFORMED CONTROLLER TEST PER MM 36-23-01-5. TEST PASSED.  A/C OK FOR SERVICE.
